# SDR USAA2013052800012

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 516 hours, 223 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE277001
- Part serial: FR4008
- Condition: Low Pressure
- Location: R3 Door
- Part time: 516 hours, 223 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R DOOR PRESSURE LOW.  SERVICED 3R DOOR DAMPER TO CORRECT PRESSURE.
